# SDR SWIA201438894

- Difficulty date: July 11, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 33,939 hours, 28,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU FLOOR WEB CRACKED AT AFT OUTBD CORNER.  C-CHECK, REMOVED DAMAGED ON LT TRU FLOOR WEB PERFORMED NDT, NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER,  FILLER,  AND FABRICATED REPAIR ANGLE, INSTALLED REPAIR IAW REO.
